# SDR EIA2006003

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 115,481 hours, 24,936 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK NR 5A SMOKE DETECTOR DOES NOT TEST.  REMOVED AND REPLACED SMOKE DETECTOR PER MM 26-14-02, SYSTEM OP'S CK GOOD PER MM 26-14-00.
